I keep getting random twitches in my hands, arms, legs, ECT… I’ll be sitting down and I keep getting these random twitches everywhere. They are involuntary. Does anyone else get these body jerks?
I get them in my hands. Benedryl works for me. I have to take two per day or 50 mg. My wife has them too and she takes Propanalol. There are meds for that but you need to get checked for TD.
That’s more serious. My doc checks me for it at every visit. Checks your reflexes. Makes you walk around the room. It only takes a few minutes.
I used to get random twitches in my legs that were really dramatic. Like I would go from standing to a lunge form suddenly. Also, I once spontaneously moved into this strange form . . . not sure how to explain it. It didn’t happen a lot and hasn’t happened for years now.
These are antipsychotics side effects. Change your med or reduce dosage according to your psychiatrist directions.
I had eye tremors with any dose of Risperdal.
I just started to get these this month. Going to tell my psychiatrist next appointment. I’m pretty sure it’s a side effect of antipsychotics.
I think you’re right about that. @agent101g
I take benztropine for side effects. For me it works better than benedryl
Yes I used to aswell, but I waited it out and its gone now without the need for extra meds
Glad it’s gone for you @Butterflyy
It’s most likely coming from AP’s
Talk with your doctor ASAP
I think you’re right. My doctor is closed for 2 weeks. I’ll mention it to him when I see him next. @Wave
Mine went away after i got used to the meds. Still sometimes happens but not often.
Yes, i get them all over my body. It is a side effect of the Venlafaxine that i take. Any SNRI does this to me. When i was taking Duloxetine it was much worse. My whole body used to jerk on that.
Yes this occurs while I hear the entities saying things simultaneously and hear a machine/computer noise that correlates precisely with the body manipulation/jerks/movements that happen. I can’t help but believe these entities have a device that they use to manipulate my body at random times and they make comments as they do this.